# SDR USAA051404

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- Aircraft time: 53,418 hours, 53,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: US5362012990
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BELOW FLOOR AT BS 616 LEFT SIDE CRACKED.  REMOVED & REPLACED ANGLE, INSTALLED FILLER PER SRM 51-40-02 & TYP REP 53-62-01.  DEFECT SIZE: .5 INCH.
